MathSciNet Relay Station
MathSciNet bibliographic data
MR1355741 53C55 (32J27 53C25 58G03)
Tsuboi, Kenji The lifted Futaki invariants and the ${\rm Spin}^c$-Dirac operators. Osaka J. Math. 32 (1995), no. 2, 207–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement